# SDR NSVA2011024

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 39,838 hours, 47,456 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A5304
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED ON APPROACH, CREW DECLARED AN EMERGENCY AND DID NORMAL LANDING.  CREW DEPLANED AIRCRAFT AND CONTACTED MX.  NO VISIBLE SMOKE, OR SMELL.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR.
